# SDR N6WA2025041506

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N580GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10100
- Aircraft time: 30,534 hours, 28,007 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ON PAX DOOR AFT SIDE.    REPAIRED INTERCOSTAL ON PAX DOOR AFT SIDE IAW CRJ SRM 51-42-06.
